Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Relations entre les notions de limite et de distance


Author: Maurice Fréchet
Journal: Trans. Amer. Math. Soc. 19 (1918), 53-65
MSC: Primary 26A03
DOI: https://doi.org/10.1090/S0002-9947-1918-1501087-X
MathSciNet review: 1501087
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A03

Retrieve articles in all journals with MSC: 26A03


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501087-X
Article copyright: © Copyright 1918 American Mathematical Society

American Mathematical Society